( i am at work sorry for typo's and grammar in advance)
hey everyone. i have searched and I have read so many different things out there about this and its just confusing.
50 tren ace eod
.25mcg t3 ed
.25 win ed
.5 letro ed.
.5 dostinex eod
first shot of 250 test with 50 tren ace.
first day feel perfectly fine. pumped feel like a champion. (tren is some strong stuff)
second day i can feel it leaving my system. but i feel this warm type of tingly feeling in my chest more centered around my nipple area. my brain thinks ok tren gyno.
i took .25mg more of dostinex feeling went away.
next day no sensation feel normal. i can tell tren is fully out of my system.
monday second shot same thing 250 test 50 tren. same dosage for dostinex,letro,t3,win.
feel fantastic no sensation. happy as can be no issues.
tuesday comes around i can feel the tren leaving my system. still fine no issue no sensations.
weds. 3rd shot. 250 test 50 tren. fine feel great about 5 hours later. the same sensation in my check around my nip. they are not sensative to touch they do not hurt. but i notice they look more puffy and still have that warm type of sensation in the chest around the nip area. so i take 600mg b6.. seems to help for a minute went home took .25 more dos. hit the gym and pretty much stopped caring or it was no longer bothering me.
wake up. no sensation i am thinking yes great feeling good. take my letro at .5 my t3 and win. 3-4 hours later same thing but this time it was a lot worse. nipples more puffy kind of getting hard. so i talk to my dude. he says not sure as the sensation i am describing doesn't make any sense. a few hours go by and it gets worse feels puffy. i can tell its getting puffier. you can see it looks fatter. hit the gym sensation starts to dwindle down. go to sleep wake up this morning no sensation as i can tell. ( i really can only tell when i have a shirt on or something is putting pressure on my nips)
friday. drop the tren. 250 test. 1 mg letro .25mcg t3 .25 win.
starting to feel better. when i woke up had the sensation. it left my right nip. went to my left nip. then swapped back forth. as of now i am feeling good still feel warmth under my chest but i am pretty sure this is due to the t3 or win. over all alot better.
so my thoughts are either one my letro is bunk. (which is near impossible as i know 3 others taking the same batch) or two letro is taking its time to fully get into my blood stream as it can take up to 60 days ( i have heard).
questions? is it all in my head? or is there any other ai. that may get into my system faster and keep my estrogen at bay in order to keep the Tren sides down. i have no sides from tren other than what i described. so far. i am sleeping great.feel fantastic (tren is incredibly) and i am seeing gains like crazy. I am leaning out. but I am not trying to end up with some breasts.
obviously this feeling is over my head and really eating at me.
is this a sign of gyno. or am I getting sides from something else?
It really seems to be an estrogen related issue.
should i switch to my aromasin or arimidex? i have both
every one says nolva would be pointless at this time.
I have nolva if needed.
or should i just wait a week get my estrogen in check then restart the tren?
shits expensive would hate to waste it.
any help is appreciated.